# SDR CA120423010

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Rroyce AE3007A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 23065041
- Condition: Damaged
- Location: Engine
- Part time: 19,483 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED FROM THE ACFT DUE TO NO N2 ROTATION.  UPON ENGINE DISASSEMBLY, FOUND A BROKEN SLAB-HEAD MACHINE BOLTS ON THE HP COMPRESSOR WHEEL STAGE 1 ASSY.  THE BROKEN PART GOT TRAPPED BETWEEN THE HP COMPRESSOR STAGE 1 WHEEL AND FRONT SUMP HOUSING, PREVENTING THE COMPRESSOR ROTOR FROM ROTATING FREELY, NO ROTATION.
